# SDR ASAA2014021107167

- Difficulty date: February 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C3385910
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 1 FLOOR PANEL HAS CORROSION AROUND HOLES.  ACFT GROUNDED. BLENDED CORRODED AREA FOUND TO BE OUT OF LIMITS.  FABRICATED, LOCATED AND DRILLED NEW FLOOR PANEL IAW SRM 51-30-01-0G-0 AND SRM 53-60-53-1A-1.
